# SDR SWIA200819672

- Difficulty date: February 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 17,223 hours, 15,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 BRACKET AT LBL27 IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER REO 601R-53-41-059.
